# SDR 2025FA0000085

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: General aviation
- Aircraft: N78DS
- Make and model: Cirrus SR22T
- Aircraft serial: 1777
- Aircraft time: 795 hours
- Engine: Cont TSIO550K
- Engine time: 795 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST HEADER ATTACHED TO THE FIFTH CYLINDER.
